Página Pessoal

Pedro Duarte

Contactos

Departamento de Matemática

Sala/Gabinete 6.2.15
Ext. Principal 26215
Telefone Direto 217500321
Email pmduarte@ciencias.ulisboa.pt
Página Pessoal

Carreira Docente Universitário
Categoria Professor Auxiliar

Palavras Chave

Keywords



Interesses Científicos

Sistemas dinâmicos e Teoria ergódica: dinâmica simpléctica, sistemas dinâmicos aleatórios, dinâmica de bilhares, teoria de jogos evolucionários, expoentes de Lyapunov e cociclos lineares.


Scientific Interests

Dynamical systems and ergodic theory: symplectic dynamics, random dynamical systems, billiard dynamics, evolutionary game theory, Lyapunov exponents and linear cocycles.


Publicações selecionadas
  • P. Duarte, S. Klein, Continuity positivity and simplicity of the Lyapunov exponents for linear quasi-periodic cocycles. Journal of European Mathematical Society (to appear)
  • Pedro Duarte, Silvius Klein (2016). Lyapunov Exponents of Linear Cocycles: Continuity via Large Deviations. Atlantis Series in Dynamical Systems, ISBN 978-94-6239-124-6.
  • Duarte, P. and Klein, S. (2014). Continuity of the Lyapunov exponents for quasiperiodic cocycles. Comm. Math. Phys., 332(3):1113–1166. doi:10.1007/s00220-014-2068-z.
  • Del Magno, G., Lopes Dias, J., Duarte, P., Gaivão, J. P., and Pinheiro, D. (2014). SRB measures for polygonal billiards with contracting reflection laws. Comm. Math. Phys., 329(2):687–723. doi:10.1007/s00220-014-1960-x.
  • Duarte, P. (2008). Elliptic isles in families of area-preserving maps. Ergodic Theory Dynam. Systems, 28(6):1781–1813. doi:10.1017/S0143385707000983.